# SDR SIMA20211103007

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 51,696 hours, 44,260 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK WARNING MESSAGE DECLARED EMERGENCY FLIGHT CONT.-C/A-CHECKED ORINGS ON#2 BLEED SYSTEM #2 THROUGH #26 AND FOUND NO LEAKS PER ETN EM-36-048 AND RAN #2 ENGINE BLEED SOURCE REF EMB 145 AMM 36-11-05. OPS CHECK GOOD.
